# SDR 07FDEA01547

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- Aircraft time: 80,346 hours, 21,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1099-1321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK FROM STA 1099 TO STA 1321 RBL 47 HAS 6 AREAS WITH WORN LUGS.   FOUND DURING C CHECK AT MAE, REMOVED AND REPLACED DAMAGED SEAT TRACK
